# SDR C77A20110929001

- Difficulty date: September 29, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N617CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000210
- Aircraft time: 9,800 hours, 5,689 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 17068851401
- Part serial: 393
- Condition: Broken
- Location: Escape Slide
- Part time: 9,800 hours, 5,689 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A, WHILE DISARMING L2 DOOR NOTICED THAT THE DISARM INDICATION AND THE GIRT BAR INDICATION DID NOT MATCH.  MECHANIC FOUND THE TELEFLEX CABLE BROKEN.  R & R TELEFLEX CABLE.  OPS CHECKED GOOD IAW AMM 52-12-40.
